# SDR ASAA2017113022741

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,015 hours, 12,993 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Malfunctioned
- Location: Control Panel
- Part time: 10,070 hours, 3,245 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION PANEL LIGHTS WILL NOT DIM. GROUNDED - YES. UPON CYCLING ACFT POWER, PRESSURIZATION CONTROL PANEL LIGHTING OPERATES NORMAL. BRIGHT, DIM & MASTER DIM AND TEST ALL NORMAL. AS PRECAUTIONARY, REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL PER B737-800 AMM 21-31-02. OPS CK'S NORMAL.
